Does the medication celexa cause weight gain? I was on it for three years and now I'm prozac (fluoxetine). Could these two medications cause weight gain?

Yes. Although Celexa is labeled as weight neutral and Prozac (fluoxetine) is weight negative. I have actually seen weight gain as well sometimes with these meds. A lot depends on the patient their own personal reaction to medicines. Check with your doctor to see if another medicine would be better and less likely to cause weight gain for you.
Possibly. Many antidepressants are associated with weight gain; whether the drugs actually cause it or whether one's improved mood is still being debated. Ssri's (celexa/prozac/ paxil/et al), tricyclics (elavil, et al), MAO inhibitors have all been implicated. Experts suggest first changing within a class, e.g. From Paxil (most likely) to zoloft (least likely) or change to effexor, (venlafaxine) serzone, or wellbutrin.